When monitoring a patient who is taking a thyroid replacement - ProProfs Discuss
Topics
Products
Follow Us:

When monitoring a patient who is taking a thyroid replacement hormone, which of the following are signs of an excessively high dose of this drug?



A. Bradycardia, somnolence, and ataxia
B. Nervousness, irritability, and palpitations
C. Dry skin, weakness, and weight gain
D. Drowsiness, coughing, and neck pain

This question is part of All About Science Quiz#3
Asked by RNSTUDENT, Last updated: Dec 18, 2019

+ Answer
Request

1 Answer

RNSTUDENT

RNSTUDENT

Answered Aug 05, 2019

Nervousness, irritability, and palpitations

The signs of excess dosages of thyroid replacement hormone mimic those of hyperthyroidism and include nervousness, irritability, and...Read More
 

Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer

Email Sent
We have sent an email to your address "" with instructions to reset your password.